Natural constructions of some generalized Kac-Moody algebras as bosonic strings

Creutzig, Thomas ; Klauer, Alexander ; Scheithauer, Nils R.

Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Communications in Number Theory and Physics
Volume: 1
Issue number: 3
Page range: 453-477
Place of publication: Somerville, Mass.
Publishing house: International Press
ISSN: 1931-4523
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics
Subject headings (SWD): Kac-Moody-Algebra , Stringtheorie , Modulform , Vertexalgebra

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item